Jump to content

microdose propecia advice needed!


hairIosssucks
 Share

Recommended Posts

  • Regular Member

I'm 22 and about 6 months ago i went on propecia .25mg per day for about 2 weeks and started to have terrible sides causing terrible anxiety and panic attacks, therefore i discontinued using it. it took me about 3 weeks to recover completely ( which was extremely scary for me). after 6 months of watching my hairloss continue and desperate for a solution, i have finally decided to give propecia another try except in a different dosage. right now i am trying an extremely small dose of 1/6 mg every 4 days and plan to slowly work my way up to .25mg eod as my body adjusts. ive been doing this for a month now without any notable sides yet.

 

I wanted to see if anyone on here has tried this before or has any advice on how i should continue my dosing without compromising my libido.

 

Thanks in advance :)

Link to comment
Share on other sites

  • Regular Member

Hi

 

Sorry mate I cannot help you as I've always been too petrified to take it, but will be interested in hearing the results from this too.

 

I'm tempted to take a small does every 3 days and see what happens.

 

I'd say go for it if you're feeling ok so far. You might not even need to increase your current dosage.

 

Good luck

Link to comment
Share on other sites

  • Regular Member

so far i have been doing this for about a month now and luckily haven't noticed any adverse side effects yet. i plan on increasing to every three days in a month or so. as of now I am just letting my body adjust to the drug very slowly. I will let you know how my results go in the following weeks. wish me luck :D

Link to comment
Share on other sites

  • 2 weeks later...
  • 3 weeks later...
  • Senior Member

I have found that if I do not cut the pills and take them whole I get much less sides.

4,312 FUT grafts (7,676 hairs) with Ray Konior, MD - August 2013

1,145 FUE grafts (3,152 hairs) with Ray Konior, MD - August 2018

763 FUE grafts (2,094 hairs) with Ray Konior, MD - January 2020

Proscar 1.25mg every 3rd day

Link to comment
Share on other sites

  • Regular Member

well been on it for a full 2 months now. just upped the dose to .25mg every three days. no noticeable sides yet besides slight occasional achyness. no noticeable improvement to hair either. i will be updating this monthly to keep track for myself as well as anyone who cares to see my results in the future.

Link to comment
Share on other sites

  • Senior Member
have you found any improvement to you hair with your low dosage? i've had numberous people tell me cutting the pills and slowly working up is the safest way.

 

I've seen no real change in the year I've been taking it. Maybe I've just hit a plateau in my hairloss or maybe it is the minoxidil having the effect but i have not got any balder in the crown.

4,312 FUT grafts (7,676 hairs) with Ray Konior, MD - August 2013

1,145 FUE grafts (3,152 hairs) with Ray Konior, MD - August 2018

763 FUE grafts (2,094 hairs) with Ray Konior, MD - January 2020

Proscar 1.25mg every 3rd day

Link to comment
Share on other sites

  • Senior Member

i was on pill everyday for about 4 months. Massive loss of libido, so i went to eod and recently half a pill eod. It certainly help with the libido problem.

Dont need any fancy pill cutters, i just put the pill in cling film and gently cut it in half with a good knife. Normally get a nice cut.

 

Im off it now though, as Dr Demirsoy asks you to stop Propecia etc a few weeks before HT.

Not sure if i will go back on it tho..

Link to comment
Share on other sites

  • 1 month later...
  • 1 year later...
3 months in now. no noticeable regrowth yet, but still early. i noticed some side effects but they are very minimal. i think i will stay at this every 3 day dose for a while longer before moving up.

 

Hi there!

 

How is your treatment going after some years now?

Any regrowth? I am willing to start microdosing: .25 twice a week to avoid sides.

I would like to gain back some density and stop the thinning/loss.

 

Any advice?

 

How did you cut the pills?

 

Please help.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...